Stochastic Rationality and Möbius Inverse
Discrete choice theory is very much dominated by the paradigm of the maximization of a random utility, thus implying that the probability of choosing an alternative in a given set is equal to the sum of the probabilities of all the rankings for which this alternative comes first. This property is called stochastic rationality. In turn, the choice probability system is said to be stochastically rationalizable if and only if the Block-Marschak polynomials are all nonnegative. In the present paper, we show that each particular Block-Marschak polynomial can be defined as the probability that the decision-maker faces the loss in flexibility generated by the fact that a particular alternative has been deleted from the choice set.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||Sep 2005|
|Publication status:||Published in International Journal of Economic Theory, Wiley, 2005, 1 (3), pp.211-217. <10.1111/j.1742-7363.2005.00013.x>|
|Note:||View the original document on HAL open archive server: https://hal-pjse.archives-ouvertes.fr/halshs-00754062|
|Contact details of provider:|| Web page: https://hal.archives-ouvertes.fr/|
When requesting a correction, please mention this item's handle: RePEc:hal:journl:halshs-00754062. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)
If references are entirely missing, you can add them using this form.